# SDR SWI2023F00263

- Difficulty date: June 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM LBL27 IS CORRODED AT APPROX FS1031      (C-CHECK RO 8/31/2023)    PERFORMED FLOOR BEAM SPLICE REPAIR ON AFT CARGO FLOOR BEAM LBL27  FROM APPROXIMATELY FS969 TO FS1051 REF CRJ700 SRM 53-00-41-201-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
